# SDR USAA2010061591134

- Difficulty date: May 21, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5000
- Condition: Saturated
- Location: Elevator
- Part time: 6,821 hours, 4,026 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - TRAPPED WATER ON UPPER SURFACE OF LEFT ELEVATOR BETWEEN ELEV STA 342 TO 404, 227 TO 271, & AT ELEV STA 404 & 227.  REPAIRED UPPER SURFACE OF LEFT ELEVATOR BETWEEN ELEV STA 342 TO 404, 227 TO 271, & AT ELEV STA 404 & 227 IAW A319 SRM 55-21-00 & 51-77-13.
